# SDR SWIA2025031701124

- Difficulty date: November 24, 2024
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N738EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10146
- Aircraft time: 38,962 hours, 28,674 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Lug
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF PASSENGER DOOR FOUND AFT 7 LUG HOLES ELONGATED. CAMP 29210559.     (C-CHECK RO 3/14/2025)    REMOVED AND REPLACED PAX DOOR HINGE FUSELAGE SIDE WITH A NEW SERVICEABLE UNIT REF CRJ700 SRM TASK 53-21-23-201-007-A01 REV 38 DATED 25 JULY 2020 AND DWG. SH670-31810 REV. AE LEAK CHECK GOOD. SEE CONTINUATION CARD FOR DETAILS. COMPLIED WITH SKYWEST TASK CRD 51-900-1002-SKY.
